# SDR MALA110035

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 8,574 hours, 5,514 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88900LH00
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP DETACHED FROM FLOOR NEXT TO CLOSET.  R & R EMERGENCY FLOOR TRACK LIGHTING IAW AMM 33-51.  ALL CHECKED GOOD.
